MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 42MM X 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 42MM X 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWD193
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6).Shout - tornier shoulder outcomes study.Considerable ongoing left shoulder pain and increasing left axillary pain.No injury.On (b)(6) 2021, subject first reported considerable left shoulder pain.X-rays and physical exam were normal without any evidence of complication.He was instructed to return in 1 year for annual follow up.On (b)(6) 2022, he repeated these complaints.Yet again, x-rays did not reveal evidence of loosening.Surgeon attempted aspiration to send for culture but was unable to obtain any fluid.Subject was sent for cbc, esr, and crp labs.Surgeon thought infection was unlikely but wanted to investigate all potential causes for ongoing pain.On (b)(6) 2022, subject returned with continued complaints of pain, especially around the pectoralis insertion and to a lesser degree in the back of the shoulder.He complained of some mechanical symptoms especially at nighttime, when he is positioned in bed, and with motion.Inflammatory lab workup was negative.Dr.(b)(6) suggested ct scan to rule out mechanical complications.On (b)(6) 2022, subject returned for ct review, which did not show any mechanical complications.Surgeon stated that the implants looked good with no loosening or component fracture.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.

Brand Name
AEQUALIS REVERSED GLENOSPHERE CENTERED 42MM X 29MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21122535
Report Number3000931034-2025-00025
Device Sequence Number8733016
Product Code PHX
UDI-Device Identifier03700386935916
UDI-Public03700386935916
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD193
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight83 KG